Alert archive / Florida / Special Weather Statements in 2020
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Oct 21, 2020, 12:21 AM EDT for Broward County, Florida. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 21, 2020, 12:21 AM EDT (04:21 UTC)
- Expired
- Oct 21, 2020, 1:00 AM EDT
- In force
- 39 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The radar
The Miami radar (KAMX), 62 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 21, 12:32 AM EDT | MARINE TSTM WIND 42 | 2 Ne Dania Beach, FL | MESONET STATION XPEG AT PORT EVERGLADES REPORTED A 42 MPH/36 KT WIND GUST AT 12:32 AM. |
| Oct 21, 12:47 AM EDT | MARINE TSTM WIND 46 | 2 Ne Dania Beach, FL | MESONET STATION XPEG AT PORT EVERGLADES REPORTED A 46 MPH/40 KT WIND GUST AT 12:47 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 4.4 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 692 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
829 WWUS82 KMFL 210421 SPSMFL Special Weather Statement National Weather Service Miami FL 1221 AM EDT Wed Oct 21 2020 FLZ067-068-072-074-168-172-173-210500- Coastal Broward County FL-Coastal Palm Beach County FL- Metro Broward County FL-Metropolitan Miami Dade FL- Inland Palm Beach County FL-Metro Palm Beach County FL- Coastal Miami Dade County FL- 1221 AM EDT Wed Oct 21 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 100 AM EDT... * At 1221 AM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 9 miles east of Pompano Beach, moving northwest at 25 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs, Pompano Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea, Highland Beach, Hallandale, Miami Gardens, Lauderhill and North Miami. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2591 8010 2593 8030 2643 8028 2642 8004 TIME...MOT...LOC 0421Z 117DEG 20KT 2622 7994 $$ KELLY
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 20, 8:10 PM EDT, 4 hours 11 minutes earlier.
Area forecast discussion, Oct 20, 8:10 PM EDT, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Miami FL
810 PM EDT Tue Oct 20 2020
.AVIATION(00Z TAFS)...
Convection around the eastern terminals should continue producing
sub-VFR conditions and strong wind gusts at times through around
2-3z. Higher than average shower/storm chances should persist
overnight, with an uptick possible around/after 06z, possibly
continuing until 14-15z tomorrow. Sub-VFR conditions and gusty
winds are possible with this round as well. Rain chances may
decrease somewhat for the eastern terminals later tomorrow, but
confidence in trends currently low. Future changes, including
amendments and TEMPOs, are possible tonight into tomorrow.
&&
.PREV DISCUSSION... (Issued 339 PM EDT Tue Oct 20 2020)
Short Term (Rest of Today through Tomorrow)...
With the exception of the quasi-stationary band of convection
extending south of Grand Bahama to Broward/Palm Beach Counties,
only isolated showers have developed across the region thus far
today. Much of the heavier rainfall has remained south across the
Keys. Models are still hinting at a bit of a surge of moisture
basically extending from the Bahamas close to the previously
mentioned band of convection. Models do show a slight uptick in
rainfall intensity and coverage, however, the confidence is still
rather low. Little in the way of destabilization is occurring
right now as cloud cover is limiting surface heating.
Going into tonight guidance again shows scattered to possibly
numerous showers and embedded thunderstorms across the region.
Continued previous POPs through the short term. With ample
moisture filtering into the region as well as a disturbance across
the western Caribbean/southern Gulf, this solution is supported.
PWATs are a bit lower on the 12z MFL RAOB, but better moisture
quality isn't far away upstream. Hydro concerns will come into
play along the Atlantic. Thankfully we miss the last high tide
cycle with little ongoing rainfall, but we will need to pay
attention to the next high tide as any salt water intrusion may
limit runoff if the heavier showers and storms are realized across
the Atlantic Metro. For this, WPC continues the marginal
excessive rainfall risk for today and tomorrow.
Long Term (Thursday through Tuesday)...
An area of high pressure located over the eastern portion of the
country will continue to push towards South Florida through the
end of the week as Epsilon continues to move north northwestward
in the Atlantic towards the Bermuda area. This will allow for the
easterly flow to continue across the region through the end of
the week. There will still be ample moisture in place to support a
chance of showers and thunderstorms each day during this time
frame. The coverage of showers and thunderstorms will decrease as
the end of the week progresses due to the area of high pressure
pushing southward. High temperatures during this time frame will
generally range from the mid 80s across the east coast to the
upper 80s across the interior sections.
Things become more uncertain as the weekend approaches due to
differences in the latest computer model guidance. The ECMWF shows
the influence of a mid level trough to the north digging in
farther to the south. This will allow for deep tropical moisture
to move into the region which would increase the chances of
showers and thunderstorms during this time frame. The GFS is
showing a drier solution through the weekend and into early next
week as it shows this mid level trough not amplifying as much and
an area of high pressure building into the region from the Gulf
quicker which would allow for some drier air to work into the
region. Due to the conflicting model solutions, the confidence in
the forecast for the weekend remains low and a blend of model
solutions was used keeping in a chance of showers and
thunderstorms in during this time frame. Early next week, there
will be enough moisture in place to support the chance of showers
and thunderstorms, however, the coverage may not be as widespread
due high pressure trying to build in from the Gulf of Mexico. High
temperatures will generally range from the mid 80s across the
east coast to the upper 80s over the interior through the weekend.
Marine...
Hazardous marine conditions will likely remain across the
Atlantic and Gulf coastal waters through tonight as pressure
gradient remains tight. Periods of gusty easterly winds can be
expected at least through Wednesday. Some improvement gradually
expected for the Gulf and Lake waters as the trough over the
western Caribbean progresses downstream. In addition to gusty
winds, convection will agitate seas and/or lake waters through the
remainder of the week at times.
Aviation (18z Aviation Update)...
MVFR conditions have plagued the terminals this morning. The
forecast has been a bit too optimistic so added MVFR, but VFR
breaks are likely between showers through the evening. Showers are
then expected through the overnight and into the day on Wednesday.
In fact, CIGs may drop back into the MVFR range toward the end of
the cycle as stratus builds down toward the surface. Moderate
easterly winds will continue, especially across the Broward and
Palm Beach terminals.
Beach Forecast...
Prev Discussion... /issued 301 AM EDT Tue Oct 20 2020/
Breezy easterly flow remains in place, with a high risk of rip
currents continuing for the Atlantic coast beaches through the
middle of the week. In addition, there will continue to be the
possibility of coastal flooding at the times of high tide across
the coastal areas along the east coast later through Wednesday.
Preliminary Point Temps/PoPs...
West Palm Beach 84 75 84 76 / 70 60 60 50
Fort Lauderdale 85 77 85 77 / 70 60 60 50
Miami 84 76 84 76 / 70 60 60 60
Naples 85 74 84 74 / 70 60 70 50
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 76 84 77 86 / 80 80 50 50
West Kendall 76 84 76 87 / 80 80 60 50
Opa-Locka 75 83 75 85 / 80 80 50 50
Homestead 76 83 76 85 / 70 70 60 50
Fort Lauderdale 76 84 77 86 / 80 80 50 50
N Ft Lauderdale 76 83 76 85 / 80 80 50 50
Pembroke Pines 76 85 77 87 / 80 80 50 50
West Palm Beach 75 83 75 85 / 70 70 50 50
Boca Raton 76 86 77 87 / 80 70 50 50
Naples 74 85 74 88 / 50 90 50 60
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Thursday evening for FLZ168-172-
173.
Coastal Flood Advisory until 8 PM EDT Wednesday for FLZ168-172-
173.
AM...Small Craft Advisory until 8 AM EDT Wednesday for AMZ610.
Small Craft Advisory until 8 PM EDT Wednesday for AMZ630-650-651-
670-671.
GM...Small Craft Advisory until 8 AM EDT Wednesday for GMZ656-657-676.
&&
Update...SPM
Tonight/Wednesday and Marine...Frye
Wednesday Night through Tuesday...CWCHazardous weather outlook, Oct 20, 3:55 PM EDT, 8 hours 26 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 355 PM EDT Tue Oct 20 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 210800- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 355 PM EDT Tue Oct 20 2020 This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Rip Currents: There is a High risk of Rip Currents at the Atlantic Coast beaches. Coastal Flooding: Higher than normal tides (highest predicted tides of the year) could lead to minor coastal flooding around periods of high tide. Flooding: Heavy rainfall with multiple rounds of showers possible, this may lead to localized flooding, especially along coastal areas during periods of high tide. Thunderstorms: A few thunderstorms will be possible over South Florida. Primary impacts from the thunderstorms will be lightning strikes, brief gusty winds and heavy rainfall. Wind: Gusty winds in excess of 20 knots across all South Florida waters. Wind gusts up to 45 mph are also possible within any showers and storms today over water and land. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Hazardous marine conditions will be possible through mid week. Coastal flooding due to higher than normal tides is possible during times of high tide through at least mid-week. Scattered showers and thunderstorms with main impacts being heavy rainfall with the potential for localized flooding. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters especially east coast metro areas are encouraged to report high wind, waterspouts, and flooding to the National Weather Service forecast office in Miami. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Oct 20, 11:06 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1106 PM EDT TUE OCT 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM MARINE TSTM WIND 3 SE FORT LAUDERDALE 26.10N 80.12W
10/20/2020 M49 MPH BROWARD FL MESONET
ELEVATED MESONET STATION AU497 AT FORT
LAUDERDALE REPORTED A 49 MPH/42 KT WIND GUST
AT 10:43 PM.
&&
RAGLocal storm report, Oct 20, 11:31 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
1131 PM EDT TUE OCT 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM MARINE TSTM WIND 2 S LIGHTHOUSE POINT 26.26N 80.08W
10/20/2020 M42 MPH AMZ651 FL MESONET
MESONET STATION XHBI AT HILLSBORO INLET
REPORTED A 42 MPH/36 KT WIND GUST AT 10:45
PM.
1042 PM MARINE TSTM WIND 2 E DANIA BEACH 26.06N 80.11W
10/20/2020 M41 MPH AMZ651 FL MESONET
MESONET STATION XDAN AT DANIA PIER AT 41
MPH/35 KT AT 10:42 PM.
0439 PM MARINE TSTM WIND 1 S NORTH MIAMI BEACH 25.91N 80.16W
10/20/2020 M39 MPH MIAMI-DADE FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 39 MPH /
34 KNOTS WAS RECORDED AT MESONET STATION
XNMI NORTH MIAMI STATION ELEVATION: 55 FT.
1043 PM MARINE TSTM WIND 3 SE FORT LAUDERDALE 26.10N 80.12W
10/20/2020 M49 MPH BROWARD FL MESONET
ELEVATED MESONET STATION AU497 AT FORT
LAUDERDALE REPORTED A 49 MPH/42 KT WIND GUST
AT 10:43 PM.
1042 PM MARINE TSTM WIND 1 E DANIA BEACH 26.06N 80.13W
10/20/2020 M39 MPH BROWARD FL MESONET
MESONET STATION XPES AT PORT EVERGLADES
SOUTH REPORTED A 39 MPH/34 KT WIND GUST AT
10:42 PM.
1042 PM MARINE TSTM WIND 2 NE DANIA BEACH 26.09N 80.12W
10/20/2020 M47 MPH BROWARD FL MESONET
MESONET STATION XPEG AT PORT EVERGLADES
REPORTED A 47 MPH/40 KT AT 10:42 PM.
1037 PM MARINE TSTM WIND 2 NE DANIA BEACH 26.09N 80.12W
10/20/2020 M39 MPH BROWARD FL MESONET
MESONET STATION XPEG AT PORT EVERGLADES
REPORTED A 39 MPH/34 KT WIND GUST AT 10:37
PM.
0302 PM MARINE TSTM WIND 3 SE FORT LAUDERDALE 26.10N 80.12W
10/20/2020 M40 MPH BROWARD FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 40 MPH /
35 KNOTS WAS RECORDED AT MESONET STATION
AU497 FORT LAUDERDALE. STATION ELEVATION: 6
FT.
&&Special weather statement, Oct 20, 11:49 PM EDT, 32 minutes before
Special Weather Statement National Weather Service Miami FL 1149 PM EDT Tue Oct 20 2020 FLZ067-068-168-210445- Coastal Palm Beach County FL-Inland Palm Beach County FL- Metro Palm Beach County FL- 1149 PM EDT Tue Oct 20 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY UNTIL 1245 AM EDT... * At 1149 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 16 miles east of Ocean Ridge, moving west at 30 mph. * Wind gusts of 50 to 55 mph possible with this storm. * Locations impacted include... West Palm Beach, Boca Raton, Boynton Beach, Delray Beach, Wellington, Lake Worth, Palm Beach, Highland Beach, Ocean Ridge, Greenacres, Royal Palm Beach, Palm Springs, Lantana, Atlantis, Haverhill, Cloud Lake, Palm Beach International Airport, Golden Lakes, Gun Club Estates and Schall Circle. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2670 7971 2640 7973 2643 8031 2675 8025 TIME...MOT...LOC 0349Z 100DEG 27KT 2657 7979 KELLY
Local storm report, Oct 20, 11:55 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1155 PM EDT TUE OCT 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM MARINE TSTM WIND 3 ENE DANIA BEACH 26.08N 80.10W
10/20/2020 M46 MPH AMZ651 FL MESONET
MESONET STATION PEGF1 AT 2 NE DANIA BEACH
REPORTED A 46 MPH/39 KT WIND GUST AT 10:48
PM.
&&
RAGLocal storm report, Oct 21, 12:13 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1213 AM EDT WED OCT 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM MARINE TSTM WIND 5 SSE MIAMI BEACH 25.75N 80.10W
10/20/2020 M39 MPH AMZ651 FL MESONET
MESONET STATION XGVT AT GOVERNMENT CUT
REPORTED A WIND GUST OF 39 MPH/34 KT AT
11:54 PM.
&&
RAGSpecial weather statement, Oct 21, 12:21 AM EDT, 0 minutes before
Special Weather Statement National Weather Service Miami FL 1221 AM EDT Wed Oct 21 2020 FLZ067-068-072-074-168-172-173-210500- Coastal Broward County FL-Coastal Palm Beach County FL- Metro Broward County FL-Metropolitan Miami Dade FL- Inland Palm Beach County FL-Metro Palm Beach County FL- Coastal Miami Dade County FL- 1221 AM EDT Wed Oct 21 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 100 AM EDT... * At 1221 AM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 9 miles east of Pompano Beach, moving northwest at 25 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs, Pompano Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea, Highland Beach, Hallandale, Miami Gardens, Lauderhill and North Miami. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2591 8010 2593 8030 2643 8028 2642 8004 TIME...MOT...LOC 0421Z 117DEG 20KT 2622 7994 KELLY
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 8:14 PM EDT | Special Marine Warning | MFL | 31 min | |
| Oct 20, 8:17 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 12 hr |
| Oct 20, 8:33 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Oct 20, 8:38 PM EDT | Special Marine Warning | MFL | 67 min | |
| Oct 20, 8:43 PM EDT | Special Weather Statement | MFL | Monroe | 47 min |
| Oct 20, 9:01 PM EDT | Flood Watch | MFL | Broward, Miami-Dade, Palm Beach | 6 days |
| Oct 20, 9:49 PM EDT | Special Marine Warning | MFL | 56 min | |
| Oct 20, 10:17 PM EDT | Special Marine Warning | MFL | 118 min | |
| Oct 20, 10:38 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Oct 20, 11:18 PM EDT | Special Marine Warning | MFL | 57 min | |
| Oct 20, 11:20 PM EDT | Special Marine Warning | MFL | 85 min | |
| Oct 20, 11:49 PM EDT | Special Weather Statement | MFL | Palm Beach | 56 min |
| Oct 20, 11:50 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 8 hr |
| Oct 21, 12:09 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Oct 21, 12:34 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 7 hr |
| Oct 21, 1:39 AM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
| Oct 21, 2:09 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Oct 21, 2:44 AM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Oct 21, 3:24 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 5 hr |
| Oct 21, 4:08 AM EDT | Special Marine Warning | MFL | 97 min | |
| Oct 21, 5:37 AM EDT | Special Marine Warning | MFL | 83 min | |
| Oct 21, 6:56 AM EDT | Special Marine Warning | MFL | 49 min | |
| Oct 21, 7:06 AM EDT | Special Marine Warning | MFL | 39 min | |
| Oct 21, 7:57 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 7 hr |
| Oct 21, 8:24 AM EDT | Special Marine Warning | MFL | 25 min | |
| Oct 21, 8:26 AM EDT | Special Marine Warning | MFL | 49 min | |
| Oct 21, 8:34 AM EDT | Special Marine Warning | MFL | 26 min | |
| Oct 21, 8:54 AM EDT | Special Marine Warning | MFL | 21 min | |
| Oct 21, 9:10 AM EDT | Special Marine Warning | MFL | 28 min | |
| Oct 21, 9:36 AM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 39 min |
Nearby
Special Weather Statements in Florida, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.